# SDR SWIA202158586

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 333 S25l-R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED "ON" THE (CIRCUMFERENTIAL JOINT STRAP), BELOW FLOOR AT F.S. 333.00, ON BOTH FWD AND AFT SIDES OF THE F.S. AROUND FASTENERS IN SEVERAL PLACES BETWEEN STGR 25L AND STGR 25R (MARKED).     (C-CHECK RO 5/25/2021)    (CIRCUMFERENTIAL JOINT STRAP), BELOW FLOOR AT F.S. 333.00, ON BOTH FWD AND AFT SIDES OF THE F.S. AROUND FASTENERS IN SEVERAL PLACES BETWEEN STGR 25L AND STGR 25 REPLACED REF CRJ 900 SRM 51-42-06-001-001-A01. INSTALLED 11 FASTENERS IN STRAP AT FS 333.00 BETWEEN STR 25 LH -25RH REF CRJ 900 SRM 51-42-06-001-001-A01. LEAK CHECK GOOD.
